# SDR CALA9800695

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39340
- Make and model: Boeing 7373T0
- Aircraft serial: 23578
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 CRACK AT LOWER FORWARD CORNER OF FORWARD CARGO DOOR SIDE FRAME WEB.  A REPAIR WAS INSTALLED IAW ECRA 5234-01003.
